# SDR 95ZZZX3306

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6182A
- Make and model: Beech B200
- Aircraft serial: BB1484
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 9938000131
- Condition: Chafed
- Location: Rt Wheelwell
- Part time: 339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, FND RUB MARK ON PROTECTIVE COVERING ON RT IDLE CNTRL CABLE.  RUB AREA LOCATION IN RT WW, FWD OTBD SIDE, APPROX 2 INCHES INBD FROM ADEL CLAMP & ABOUT 1 INCH IN LENGTH.  NOTICED SPACERS FOR BOTH WW ADEL CLAMPS WERE .75 INCH LONG & PUSHING BOTH IDLE CNTRL CABLE PN 99-380001-31 & PWR CNTRL CABLE PN 115-389001-27 INTO PATH OF NR 4 MAIN TIRE (STD GEAR) DURING RETRACTION/EXTENSION PROCESS.  REMOVED .75 INCH LONG ALUM SPACER & INSTALLED .50 INCH LONG ALUM SPACERS.  WRAPPED CABLE IN TEFLON SPIRAL WRAP, IN RUB AREA.  SWUNG GEAR SEVERAL TIMES. OPS CHD OK, NO RUBBING NOTICED.  NOTE:  INSPECTED SEVERAL 200 SERIES KING AIRS & FND THEY HAD .50 INCH SPACERS OR LESS.  ACTT 338.9, TOTAL CYCLES 289.
